# SDR HEEA0014475

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Spline
- Part number: 206076373001
- Condition: Worn
- Location: Tach Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER/GENERATOR HAS EXCESSIVE SPLINE WEAR.
